Abstract Coherent State Transforms Over Homogeneous Spaces of Compact Groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2018) Abstract Coherent State Transforms Over Homogeneous Spaces of Compact Groups. Complex Analysis and Operator Theory, 12 (7). pp. 1537-1548. ISSN 1661-8254

Abstract

Metadata

Authors/Creators:
Keywords: Homogeneous space; G-invariant measure; Compact group; Unitary representation; Irreducible representation; Coherent state; voice transform; Inversion formula; Resolution of the identity; Reproducing kernel Hilbert spaces
Dates:
  • Published: October 2018
  • Accepted: 2 August 2017
  • Published (online): 8 August 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 12:32
Last Modified: 23 Mar 2020 12:32
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s11785-017-0717-x
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics